| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was difficulty to focus and night driving.The iol was exchanged for unspecified atiol lens.Clinical reason for explant mentioned as intolerant, very symptomatic.There was no patient harm.
Additional Manufacturer Narrative
Correction information was provided in d.4.Additional information was added in d.10., h.3.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge, handpiece and viscoelastic.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the (1.50cyl), 20.5 diopter, (1.5 extended depth of focus) lens was replaced with a monofocal (1.50cyl), 20.5 diopter lens.No further information has been provided at this time.File will be reopened when new information is received.The manufacturer internal reference number is: (b)(4).